Alert archive / Illinois / Wind Advisories in 2009

Wind Advisory 3, NWS Lincoln, IL

March 8, 200928 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 8, 2009, 9:31 AM CDT for 28 counties in Illinois. It took effect at Mar 8, 2009, 11:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 9:31 AM CDT (14:31 UTC)
In effect from
Mar 8, 2009, 11:00 AM CDT
Expired
Mar 8, 2009, 9:00 PM CDT
In force
10 hr
Issued by
NWS Lincoln, IL
All 28 counties

Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 081431
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT SUN MAR 8 2009

...LOW PRESSURE SYSTEM DEVELOPING AND BRINGING HIGH WINDS THROUGH ILLINOIS
TODAY...

.GUSTY WINDS IN EXCESS OF 30 MPH SUSTAINED AND GUSTING TO 45 MPH
ARE POSSIBLE BRIEFLY THROUGH THE AFTERNOON AS A RAPIDLY
DEVELOPING LOW PRESSURE SYSTEM MOVES CLOSER...IN COMBINATION WITH
STRONG WINDS ALOFT IN THE ATMOSPHERE MIXING DOWN TO THE SURFACE.

ILZ029>031-037-038-041>046-048-051>057-061>063-066>068-071>073-
082030-
/O.NEW.KILX.WI.Y.0003.090308T1600Z-090309T0200Z/
PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-
PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-
MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
931 AM CDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

GUSTY WINDS IN EXCESS OF 30 MPH SUSTAINED AND GUSTING TO 45 MPH
ARE POSSIBLE BRIEFLY THROUGH THE AFTERNOON AS A RAPIDLY DEVELOPING
LOW PRESSURE SYSTEM MOVES CLOSER...IN COMBINATION WITH STRONG
WINDS ALOFT IN THE ATMOSPHERE MIXING DOWN TO THE SURFACE. WINDS
WILL BE OUT OF THE SOUTH JUST AHEAD OF THE COLD FRONT... THEN
SWITCHING TO MORE WESTERLY BEHIND THE THUNDERSTORMS ASSOCIATED
WITH THE FRONT AS THE PRESSURE GRADIENT INCREASES QUICKLY IN THE
EARLY AFTERNOON HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HJS
1 follow-up statement
000 
WWUS73 KILX 090143
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT SUN MAR 8 2009

...WINDS DIMINISHING ACROSS CENTRAL ILLINOIS THIS EVENING...

ILZ029>031-037-038-041>046-048-051>057-061>063-066>068-071>073-
090245-
/O.EXP.KILX.WI.Y.0003.000000T0000Z-090309T0200Z/
PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-
PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-
MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
843 PM CDT SUN MAR 8 2009

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CDT THIS
EVENING...

WINDS HAVE DIMINISHED EARLY THIS EVENING WITH SPEEDS RANGING 
FROM 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH.
HIGH PRESSURE WILL DRIFT IN FROM THE NORTHWEST AND THIS SHOULD
ALLOW WINDS TO CONTINUE TO DIMINISH OVERNIGHT.

$$

SMITH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 8, 7:01 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 8, 7:01 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CDT SUN MAR 8 2009

.DISCUSSION...
ISSUED 145 AM CST SUN MAR 8 2009

FRONTAL BOUNDARY MEANDERING ACROSS THE AREA AGAIN OVERNIGHT...WITH
1 AM POSITION ROUGHLY ALONG I-72. SHOWERS AND THUNDERSTORMS HAVE
BEEN NUMEROUS ACROSS THE NORTHWEST HALF OF THE CWA...AND CONTINUE
TO STREAM NORTHEAST OVER THE SAME AREAS OUT OF NORTHERN MISSOURI.
88D RADAR WIND PROFILE FROM LINCOLN AND ST LOUIS SHOWING 40-55
KNOT LOW LEVEL JET INCREASING SOUTH OF THE BOUNDARY. MAIN SURFACE
LOW ASSOCIATED WITH THE BOUNDARY WAS ANALYZED IN SOUTHEAST KANSAS.

PASSAGE OF STORM SYSTEM TODAY...WITH ASSOCIATED SEVERE WEATHER AND
HEAVY RAIN THREATS...IS THE PRIMARY FOCUS FOR TODAYS FORECAST.
RAIN AND THUNDERSTORMS FOR MONDAY NIGHT THROUGH TUESDAY NIGHT ALSO
A CONCERN.

SHORT TERM...TODAY THROUGH WEDNESDAY...

MUCH OF THE MORNING THUNDERSTORM ACTIVITY WILL BE ELEVATED AND
NORTH OF THE FRONT...WHICH WILL LIFT NORTH AGAIN THIS MORNING.
MODELS DIFFERING IN THE SPEED OF THIS LOW PASSAGE -- RANGING FROM
A LOCATION NEAR MACOMB TO JUST EAST OF LASALLE AT 18Z -- WITH THE
GFS BEING THE FASTER OF THE MODELS. WENT WITH A BLEND OF THE NAM
AND THE GFS WITH THE SPEED...RESULTING IN THE TRAILING COLD FRONT
ENTERING THE WESTERN CWA AROUND MIDDAY AND BEING OUT OF THE STATE
BY AROUND 5 PM. WHILE SOME OF THE EARLY MORNING STORMS MAY PRODUCE
LARGE HAIL...A SHORT WINDOW OF OPPORTUNITY IS EXPECTED LATE
MORNING AND EARLY AFTERNOON FOR STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT AS WELL...DESPITE CAPES BEING ONLY ABOUT 500 J/KG.
LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE MAIN THREATS WITH
THE STORMS DURING THIS PERIOD. MUCH OF THE CWA FROM I-55 EASTWARD
WILL BE IN THE WARM SECTOR LONG ENOUGH TO GET TEMPERATURES INTO
THE MID TO UPPER 60S BEFORE THE FRONT ARRIVES...ESPECIALLY
CONSIDERING LOWER 60S ALREADY EXIST SOUTH OF A TAYLORVILLE TO
PARIS LINE.

HIGH PRESSURE RIDGE EXPECTED TO DRIFT EAST ACROSS THE MISSISSIPPI
VALLEY OVERNIGHT...BEFORE PRECIPITATION BEGINS TO SURGE
NORTHEASTWARD TOWARD THE AREA ON MONDAY AFTERNOON. THINK THE GFS
IS BRINGING IN THE RAIN TOO FAST AND AM SIDING TOWARD THE NAM
DURING THIS TIME...KEEPING MONDAY FORECAST DRY AND SPREADING THE
RAIN IN DURING THE EVENING. GFS ALSO SEEMS TO BE SUFFERING FROM
SOME CONVECTIVE FEEDBACK AND AM ONLY GOING WITH ABOUT HALF OF ITS
RAIN TOTALS MONDAY NIGHT AND TUESDAY MORNING.

LOW PRESSURE EXPECTED TO MOVE NORTHEAST OUT OF KANSAS ON TUESDAY.
ALL MODELS IN REASONABLE AGREEMENT WITH TRACK OF LOW REACHING
WESTERN WISCONSIN BY TUESDAY EVENING...WITH THE NAM JUST A BIT
SLOWER WITH THE ATTENDANT COLD FRONT SWINGING THROUGH THE CWA.
WITH NEARLY ALL OF THE CWA SPENDING SIGNIFICANT TIME IN THE WARM
SECTOR...SIDED MORE WITH THE WARMER MOS GUIDANCE IN MOST AREAS.

AS THE LOW MOVES NORTHEAST INTO CANADA...IT IS EXPECTED TO
SIGNIFICANTLY STRENGTHEN...RESULTING IN RATHER BREEZY CONDITIONS
CONTINUING ACROSS THE FORECAST AREA THROUGH WEDNESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY...

NO CHANGES MADE TO LATTER PART OF FORECAST. MAIN STORM TRACKS
EXPECTED TO BE ALONG THE CANADIAN BORDER AS WELL AS THE SOUTHERN
UNITED STATES...WITH HIGH PRESSURE IN BETWEEN. TEMPERATURES
EXPECTED TO BE NEAR TO SLIGHTLY BELOW NORMAL DURING THIS TIME.

GEELHART

&&

.AVIATION...
ISSUED 700 AM CDT SUN MAR 8 2009...FOR THE 12Z TAFS

STRONG STORMS WILL HIGHLIGHT THE SHORT TERM...WITH LOCAL GUSTS TO
50 KTS. LIFR AND EVEN SOME VLIFR CIGS MAY ACCOMPANY SOME STORMS
THIS MORNING. IFR VIS WILL BE LIKELY IN THE HEAVIER STORMS...WITH
LIFR PSBL. THE COLD FRONT IS EXPECTED TO REACH PIA BY 11 AM...SPI
TO BMI BY 1 PM... AND CMI AND DEC BY 3 PM.

THIS AFTERNOON...NW WINDS WILL INCREASE...WITH GUSTS IN
THE 20-30KT RANGE. CIGS WILL CLIMB BEHIND THE FRONT LATER THIS
AFTERNOON AND THIS EVENING. SOME FOG FORMATION MAY DEVELOP BY
MONDAY MORNING.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Mar 8, 8:46 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
846 AM CDT SUN MAR 8 2009

ILZ027>031-036>038-091200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
846 AM CDT SUN MAR 8 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM TODAY...

A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS
MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE
STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE
STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL
ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST
OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL
BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE.

HEAVY RAINFALL AND FLASH FLOODING MAY DEVELOP TODAY AS WELL. TOTAL
RAINFALL AMOUNTS FROM THIS WEEKEND MAY REACH 2 INCHES. THE RAIN
FALLING ON PARTIALLY FROZEN GROUND WILL PRODUCE EXCESSIVE RUNOFF
AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT
AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST
OF ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ042-043-048-091200-
DE WITT-LOGAN-MENARD-
846 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS
MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE
STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE
STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL
ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST
OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL
BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT
AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST
OF ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 AM AND 4 PM TODAY.

ILZ040-041-047-049-050-091200-
CASS-MASON-MORGAN-SCHUYLER-SCOTT-
846 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS
MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE
STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE
STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL
ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST
OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL
BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT
AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST
OF ILLINOIS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS EXPECTED TO REMAIN
ABOVE FLOOD STAGE AROUND HAVANA AND POINTS DOWNSTREAM FOR THE NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 3 PM TODAY.

ILZ044>046-051>057-061-062-066-067-071>073-091200-
CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-
VERMILION-
846 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE PORTION OF CENTRAL AND SOUTHERN ILLINOIS HAS BEEN UPGRADED
TO A MODERATE RISK OF SEVERE STORMS AROUND MID DAY AS A COLD FRONT
MOVES ACROSS THE STATE. THE COLD FRONT WILL MOVE QUICKLY EAST
ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO
SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. THE MAIN
HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3
PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT
AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST
OF ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 AM AND 4 PM TODAY.

ILZ063-068-091200-
CLARK-CRAWFORD-
846 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE PORTION OF CENTRAL AND SOUTHERN ILLINOIS HAS BEEN UPGRADED
TO A MODERATE RISK OF SEVERE STORMS AROUND MID DAY AS A COLD FRONT
MOVES ACROSS THE STATE. THE COLD FRONT WILL MOVE QUICKLY EAST
ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO
SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. THE MAIN
HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3
PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT
AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST
OF ILLINOIS.

THE WABASH RIVER FROM TERRE HAUTE THROUGH HUTSONVILLE IS EXPECTED
TO GO ABOVE FLOOD STAGE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY.

HJS

In the hours before

Local storm report, Mar 8, 6:46 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
646 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     CUBA                    40.49N 90.19W
03/08/2009                   FULTON             IL   EMERGENCY MNGR

            POWER LINES REPORTED DOWN IN CUBA.

&&

BOUSLEY
Local storm report, Mar 8, 7:00 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     HAIL             4 SW PEORIA             40.70N 89.66W
03/08/2009  E1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            BRIEF QUARTER SIZED HAIL WITH ESTIMATED WIND GUST OF 55
            TO 60 MPH BY TRAINED SPOTTER.

&&

BOUSLEY
Local storm report, Mar 8, 7:33 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     1 W BENSON              40.85N 89.14W
03/08/2009                   WOODFORD           IL   EMERGENCY MNGR

            REPORT OF POWER LINES DOWN SOUTH OF INTERSECTION OF ROUTE
            116 AND ROUTE 117 NEAR BENSON.

&&

BOUSLEY
Local storm report, Mar 8, 7:35 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     1 W BENSON              40.85N 89.14W
03/08/2009                   WOODFORD           IL   EMERGENCY MNGR

            ADDITIONAL REPORT OF POWER LINE POLES DOWN JUST SOUTH OF
            THE INTERSECTION OF ROUTE 116 AND ROUTE 117.

&&

BOUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:06 PM CSTRiver Flood WarningILXMarshall, Putnam40 days
Mar 7, 9:06 PM CSTRiver Flood WarningILXPeoria, Tazewell, Woodford90 days
Mar 8, 1:52 AM CSTAreal Flood AdvisoryILXFulton, Knox, Peoria, Stark6 hr
Mar 8, 6:08 AM CDTSevere Thunderstorm WarningILXFulton37 min
Mar 8, 6:28 AM CDTSevere Thunderstorm WarningILXKnox, Peoria47 min
Mar 8, 6:57 AM CDTSevere Thunderstorm WarningILXMarshall, Woodford42 min
Mar 8, 11:02 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Stark, Woodford6 hr
Mar 8, 11:02 AM CDTRiver Flood WarningILXFulton, Knox6 days
Mar 8, 11:02 AM CDTRiver Flood WarningILXFulton7 days
Mar 8, 11:18 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon42 min
Mar 8, 11:40 AM CDTTornado WarningILXLogan, Sangamon35 min
Mar 8, 11:59 AM CDTSevere Thunderstorm WarningILXChristian, Macon28 min
Mar 8, 12:11 PM CDTTornado WarningILXDeWitt, Logan, McLean34 min
Mar 8, 12:13 PM CDTTornado WarningILXMcLean, Tazewell, Woodford47 min
Mar 8, 12:52 PM CDTTornado WarningILXClay, Lawrence, Richland38 min
Mar 8, 1:34 PM CDTSevere Thunderstorm WarningILXVermilion26 min

Nearby

Wind Advisories in Illinois, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.